# SDR UALA2011091605015

- Difficulty date: September 16, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,799 hours, 10,977 cycles
- Engine: Pwa PW4077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT INCURRED LIGHTNING STRIKES.  FOUND LIGHTNING STRIKE BETWEEN STA'S 345 & 358 AT 2L FROM TOP CENTERLINE. MAINT TEXT: POSITION OF LIGHTNING STRIKE IS 9" FWD OF STA 320 ON STRINGER 3L. 1-4" INBD FROM FASTENER.  STARTED BLENDING DAMAGE.  REMOVED ADJACENT RIVET FOR ACCESS. :PERFORMED HFEC REF NDT 51- 00-02.  NO DEFECTS NOTED.  BLEND BEYOND LIMITS UNABLE TO REMOVE DAMAGE NEEDS REPAIR.  REPAIRED REF SRM REPAIR NR 4 WITH CS BRILES RIVETS.
